# SDR ASAA2025112962660

- Difficulty date: November 29, 2025
- Submitted: December 4, 2025
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 65,867 hours, 20,196 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN FORWARD GALLEY INOP. GROUNDED - YES. REPLACED BATTERY PACK FOR M1874 IAW AMM 33-51-06-960-805. OPS CHECK GOOD.
